# SDR LR7A06191

- Difficulty date: November 9, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,416 hours, 12,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5324, FOUND RT UPPER WHEEL WELL BOW BEAM CRACKED AT FS 557, WL202, RBL62.  REPAIRED BOW BEAM IAW SMP583 53-40-14.
